# SDR QXEA2024091100209

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 14,713 hours, 9,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041237
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP NEXT TO SEAT 9C/D MISSING. REMOVED FROM SERVICE. REPLACED PHOTO LUMINESCENT STRIP AT ROW 9C/D. NO OTHER DEFECTS. AMM 33-50-21-400-801. OPS TEST GOOD. RETURNED TO SERVICE.
